Rebecca Appelboam

Learn More
SUMMARY Spontaneous intracerebral haemorrhage is one of the most feared complications of long-term anticoagulation. Warfarin therapy not only increases the likelihood of suffering an intracranial haemorrhage, but also increases the mortality associated with it. This review aims to examine the incidence, pathogenesis, and outcome following a warfarin(More)
To ascertain current British practice regarding the emergency medical management of patients who sustain a spontaneous intracerebral haemorrhage (ICH) whilst receiving warfarin therapy and to compare this with established national and international guidelines. Standardised, telephone based, questionnaire survey. All 32 adult British neuroscience intensive(More)
Introduction Levosimendan is a calcium sensitiser that enhances myocardial contractility without increasing myocardial oxygen consumption or adversely affecting diastolic function. Whilst theoretically attractive, lack of outcome data in critically ill patients means that it is not yet established in intensive care practice. We have been using levosimendan(More)
Viral gastroenteritis is usually a mild, self-limiting illness. We report a case of a previously well 74-year-old woman who suffered a grave complication of this common condition, and caused a significant outbreak of illness amongst staff involved in her care. This case highlights the risks of Hospital Acquired Infection and raises important infection(More)
  • 1